# SDR FDEA201909202294

- Difficulty date: September 20, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N858FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37729
- Aircraft time: 31,320 hours, 5,076 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

20 MINUTES INTO FLIGHT, REC'D TIRE PRESS EICAS. #12 TIRE SHOWED 199 PSI AT 1 HOUR 30 MINUTES SHOWS 173PSI ALL OTHER TIRES PRESSURE APPROX 235 PSI. PRESSURE ON LANDING 123 PSI. REMOVED AND REPLACE #11 TIRE AND #12 TIRE AS REQUIRED IAW AMM 32-45-01-4.
